Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 4, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 28, 2021, 4:48 PM CST for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2021, 4:48 PM CST (22:48 UTC)
- Expired
- Feb 28, 2021, 5:30 PM CST
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.2
The text
As transmitted.
832
WUUS54 KLZK 282248
SVRLZK
ARC019-039-053-059-282330-
/O.NEW.KLZK.SV.W.0004.210228T2248Z-210228T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
448 PM CST Sun Feb 28 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northeastern Clark County in southwestern Arkansas...
Western Grant County in central Arkansas...
Northwestern Dallas County in southwestern Arkansas...
Southeastern Hot Spring County in southwestern Arkansas...
* Until 530 PM CST.
* At 447 PM CST, a severe thunderstorm was located 9 miles east of
Caddo Valley, or 9 miles east of Arkadelphia, moving east at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Leola... Prattsville...
Poyen... Thiel...
Jenkins Ferry State Park... Dogwood...
Donaldson... Friendship...
Belfast... Lono...
Buie... Joan...
Willow... Brush Creek...
Millerville... Cross Roads in Grant County...
This includes Interstate 30 between mile markers 81 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3405 9302 3422 9304 3444 9246 3413 9239
TIME...MOT...LOC 2247Z 252DEG 39KT 3416 9291
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Shelton3 follow-up statements
017
WWUS54 KLZK 282301
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
501 PM CST Sun Feb 28 2021
ARC019-282310-
/O.CAN.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Clark AR-
501 PM CST Sun Feb 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
LAT...LON 3428 9288 3444 9246 3413 9239 3407 9289
TIME...MOT...LOC 2300Z 252DEG 39KT 3421 9274
$$
ARC039-053-059-282330-
/O.CON.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-Hot Spring AR-
501 PM CST Sun Feb 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR WESTERN GRANT...NORTHWESTERN DALLAS AND SOUTHEASTERN HOT SPRING
COUNTIES...
At 500 PM CST, a severe thunderstorm was located 7 miles west of
Thiel, or 11 miles south of Malvern, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Leola... Prattsville...
Poyen... Thiel...
Jenkins Ferry State Park... Dogwood...
Belfast... Lono...
Buie... Willow...
Brush Creek... Millerville...
Cross Roads in Grant County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3428 9288 3444 9246 3413 9239 3407 9289
TIME...MOT...LOC 2300Z 252DEG 39KT 3421 9274
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Shelton042
WWUS54 KLZK 282313
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
513 PM CST Sun Feb 28 2021
ARC059-282323-
/O.CAN.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Hot Spring AR-
513 PM CST Sun Feb 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2313Z 252DEG 39KT 3426 9257
$$
ARC039-053-282330-
/O.CON.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-
513 PM CST Sun Feb 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR WESTERN GRANT AND NORTH CENTRAL DALLAS COUNTIES...
At 513 PM CST, a severe thunderstorm was located over Jenkins Ferry
State Park, or 10 miles west of Sheridan, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Leola... Prattsville...
Poyen... Jenkins Ferry State Park...
Thiel... Dogwood...
Belfast... Buie...
Brush Creek... Millerville...
Cross Roads in Grant County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2313Z 252DEG 39KT 3426 9257
HAIL...1.00IN
WIND...60MPH
$$
Shelton496
WWUS54 KLZK 282325
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
525 PM CST Sun Feb 28 2021
ARC039-053-282334-
/O.EXP.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-
525 PM CST Sun Feb 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT AND NORTH
CENTRAL DALLAS COUNTIES WILL EXPIRE AT 530 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Grant and Jefferson counties.
LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2324Z 252DEG 39KT 3429 9245
$$
SheltonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:56 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Feb 28, 2:56 PM CST, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 256 PM CST Sun Feb 28 2021 .SHORT TERM...Today Through Tuesday Night Active weather will continue today through tonight as a cold front sweeps across the state. On satellite imagery, a few breaks in cloud cover were seen over S-Cntrl AR and Ern AR. Elsewhere, skies were overcast and showers/thunderstorms were moving into the state from the Srn Plains. Over portions of Wrn AR, between 1 to 2 inches of rain had already fallen, and with additional heavy rainfall possible from training of thunderstorms, the likelihood of flash flooding will increase across the aforementioned area. All this convection will slide Ewrd during the evening/overnight period. Temperatures across the CWA have climbed into the mid 70s Cntrl and S to the 60s across Nrn AR in closer proximity to the warm front. The warm front was currently located along the AR/MO based on surface observations. The 18z special sounding from this afternoon indicated ~1900 J/kg of surface based CAPE and FCST/MU CAPE of ~2000 J/Kg. The wind profile is nearly unidirectional with height resulting in minimal SRH values between 0-1 KM of ~100 m2/s2 and 0-3 KM are ~130 m2/s2. Given the tall skinny profile of CAPE and marginal SRH, overall hail size is expected be on the smaller side. There is plenty of available bulk wind shear, ~65 Knots, which will aid in updraft sustainability and the potential for some rotating updrafts if surface winds can obtain some low-level backing. PW values are elevated with values near 1.3 inches. Looking aloft, SWrly flow encompasses a thick layer from H925-H250 promoting convection moving nearly parallel with the slow moving surface boundary. Heavy rainfall will pose the greatest threat, with damaging winds, large hail, and a few tornadoes also possible. This activity will move across the region tonight with the passage of a cold front. PoPs will remain over extreme Srn reaches of the CWA as the front stalls just the S of the CWA. While the apparent trough swings through with the cold front, a compact upper closed low is progged to slowly traverse the region on Tuesday. This time around severe weather is not expected. In fact, a few flakes may fly across the higher terrain of the Ozarks, however no impacts are expected at this time. Precip will wind down on Tuesday as the upper system slides E of the MS River. Dry weather will finish out the short term. && .LONG TERM...Wednesday Through Sunday The midweek period wl actually be fairly quiet as sfc high pres wl be in place ovr the Mid-South. Temps wl actually be a bit abv normal for early March. Warming wl be helped by sloly rising upr heights ahead of a new upr storm sys working into the SWrn states. By late in the week, the aforementioned upr lvl storm sys wl be apchg AR fm the Srn Plains States. Moisture/rain chcs wl gradually return to much of the FA fm the west on Fri into Sat. Models are showing this sys weakening to an open wave heading into the weekend, with overall rain chcs limited. Another lull in the wx pattern is expected for Sun. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 69 39 53 35 / 90 80 0 10 Camden AR 76 47 52 39 / 80 90 60 60 Harrison AR 68 31 53 33 / 70 20 0 10 Hot Springs AR 71 43 52 39 / 90 70 20 40 Little Rock AR 75 43 51 38 / 90 90 10 30 Monticello AR 77 48 51 40 / 60 100 60 60 Mount Ida AR 70 42 54 38 / 90 60 10 40 Mountain Home AR 71 34 55 34 / 80 30 0 10 Newport AR 70 41 52 33 / 90 90 0 10 Pine Bluff AR 75 45 50 39 / 80 90 30 50 Russellville AR 70 40 56 38 / 90 50 10 20 Searcy AR 73 42 52 35 / 90 90 10 10 Stuttgart AR 75 45 50 39 / 80 90 10 30 && .LZK Watches/Warnings/Advisories... Flood Watch through late tonight FOR Arkansas-Bradley-Calhoun- Cleveland-Desha-Drew-Jefferson-Lincoln-Lonoke-Monroe-Prairie- Woodruff. && Short Term...JONES / Long Term...44
Hazardous weather outlook, Feb 28, 12:55 PM CST, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1255 PM CST Sun Feb 28 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1255 PM CST Sun Feb 28 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will continue to increase in coverage this afternoon and evening ahead of a cold front that was moving across northwest Arkansas. Some strong to severe storms are possible, with damaging wind gusts being the primary concern. Severe storms will also be capable of producing hail to one inch in diameter, primarily over southwestern portions of Arkansas. With winds over the state turning and increasing with height, a couple of brief tornadoes can not be ruled out, especially later this afternoon and into the early evening hours. Heavy rainfall will accompany thunderstorm activity as well with widespread rain accumulations of one to two inches and localized heavier amounts. As such, a flooding risk will be prevalent over the southeastern portion of the state Sunday afternoon through Monday morning. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Expect scattered showers to continue through Tuesday, with isolated thunderstorms possible. Rain will once again affect the area late in the week. While isolated strong storms could occur in portions of the area, widespread or organized severe weather is not expected at this time. Due to heavy rainfall the last few days, as well as high soil moisture content from snow melt, localized heavy rainfall will continue to be a concern, especially over central and southern Arkansas. Continue to monitor the latest forecasts and statements from your Arkansas NWS offices. .Spotter Information Statement... Spotter Activation may be needed later this afternoon and this evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/57/44
In the hours before
Special weather statement, Feb 28, 11:26 AM CST, 5 hours 22 minutes before
Special Weather Statement National Weather Service Little Rock AR 1126 AM CST Sun Feb 28 2021 ARZ023-024-031>033-281815- White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR- 1126 AM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN... SOUTHWESTERN CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND NORTHWESTERN WHITE COUNTIES UNTIL 1215 PM CST... At 1125 AM CST, Doppler radar was tracking a strong thunderstorm near Wooster, or 9 miles north of Conway, moving northeast at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Heber Springs... Greenbrier... Wooster... Quitman... Guy... Rose Bud... Damascus... Twin Groves... Menifee... Mallet Town... Springfield... Woolly Hollow State Park... Springhill... Mt Olive in Conway County... Eden Isle... Enders... Hopewell in Cleburne County... Pearson... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3514 9255 3524 9262 3553 9210 3536 9196 TIME...MOT...LOC 1725Z 240DEG 40KT 3523 9249 44
Local storm report, Feb 28, 11:37 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM HAIL 3 W WOOSTER 35.20N 92.50W
02/28/2021 E0.88 INCH FAULKNER AR PUBLIC
&&
EVENT NUMBER LZK2100501
44Special weather statement, Feb 28, 2:11 PM CST, 2 hours 37 minutes before
Special Weather Statement National Weather Service Little Rock AR 211 PM CST Sun Feb 28 2021 ARZ022-031-038-039-041>043-282100- Pope AR-Perry AR-Saline AR-Yell AR-Conway AR-Garland AR- Montgomery AR- 211 PM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHWESTERN CONWAY... NORTHWESTERN GARLAND...NORTHWESTERN SALINE...SOUTHERN YELL... NORTHEASTERN MONTGOMERY AND SOUTH CENTRAL POPE COUNTIES UNTIL 300 PM CST... At 211 PM CST, Doppler radar was tracking a strong thunderstorm 10 miles east of Muddy Creek WMA, or 16 miles northeast of Mount Ida, moving northeast at 50 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Perryville... Atkins... Pottsville... Ola... Adona... Carden Bottoms... Petit Jean State Park... Plainview in Yell County... Petit Jean River WMA... Galla Creek WMA... Casa... Aplin... Birta... Antioch in Perry County... Ada... Nimrod... Holla Bend... Mt Tabor... Kingston... Fannie... A Severe Thunderstorm Watch remains in effect until 600 PM CST for western Arkansas. LAT...LON 3463 9348 3479 9364 3526 9300 3493 9272 TIME...MOT...LOC 2011Z 236DEG 42KT 3475 9347 Goudsward
Special weather statement, Feb 28, 2:34 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
234 PM CST Sun Feb 28 2021
ARZ031-032-039-282115-
Perry AR-Faulkner AR-Conway AR-
234 PM CST Sun Feb 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...FAULKNER AND
SOUTHEASTERN CONWAY COUNTIES UNTIL 315 PM CST...
At 233 PM CST, Doppler radar was tracking a strong thunderstorm over
Oppelo, or near Morrilton, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Conway... Morrilton...
Perryville... Greenbrier...
Vilonia... Wooster...
Oppelo... Enola...
Menifee... Perry...
Houston... Mount Vernon...
Sequoya Park... Hill Creek...
Pickles Gap... Springhill...
Toad Suck... Woolly Hollow State Park...
Plumerville... Holland...
A Tornado Watch remains in effect until 1000 PM CST for central
Arkansas.
LAT...LON 3503 9212 3497 9287 3517 9289 3517 9286
3519 9285 3531 9215 3514 9211
TIME...MOT...LOC 2033Z 261DEG 36KT 3510 9278
GoudswardSpecial weather statement, Feb 28, 2:47 PM CST, 2 hours 1 minute before
Special Weather Statement National Weather Service Little Rock AR 247 PM CST Sun Feb 28 2021 ARZ023-024-031>033-282130- White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR- 247 PM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...SOUTHERN CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND WEST CENTRAL WHITE COUNTIES UNTIL 330 PM CST... At 247 PM CST, Doppler radar was tracking a strong thunderstorm over Mallet Town, or 13 miles north of Conway, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Heber Springs... Greenbrier... Wooster... Quitman... Guy... Rose Bud... Damascus... Twin Groves... Mount Vernon... Bethlehem... Catholic Point... Gravel Hill... Mallet Town... Springfield... Woolly Hollow State Park... Springhill... Birdtown... Barney... Sidon... Hopewell in Cleburne County... A Tornado Watch remains in effect until 1000 PM CST for central and north central Arkansas. LAT...LON 3518 9260 3537 9264 3551 9189 3524 9185 TIME...MOT...LOC 2047Z 261DEG 36KT 3527 9252 Goudsward
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 9:08 PM CST | Dense Fog Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 30 more | 6 hr |
| Feb 28, 2:05 AM CST | Special Weather Statement | LZK | Jackson | 40 min |
| Feb 28, 2:32 AM CST | Special Weather Statement | LZK | Jackson | 43 min |
| Feb 28, 11:26 AM CST | Special Weather Statement | LZK | Faulkner | 49 min |
| Feb 28, 2:11 PM CST | Special Weather Statement | LZK | Perry | 49 min |
| Feb 28, 2:34 PM CST | Special Weather Statement | LZK | Faulkner | 41 min |
| Feb 28, 2:47 PM CST | Special Weather Statement | LZK | Faulkner | 43 min |
| Feb 28, 2:54 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 36 min |
| Feb 28, 3:03 PM CST | Tornado Warning | LZK | Prairie, White, Woodruff | 17 min |
| Feb 28, 3:16 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 1 more | 44 min |
| Feb 28, 3:20 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, White | 90 min |
| Feb 28, 4:26 PM CST | Tornado Warning | LZK | Clark, Hot Spring | 23 min |
| Feb 28, 5:21 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 39 min |
| Feb 28, 5:36 PM CST | Flash Flood Warning | LZK | Clark, Grant, Hot Spring, Saline | 119 min |
| Feb 28, 5:53 PM CST | Special Weather Statement | LZK | Jefferson | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.